Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Seizure on hands and legs, unclear speech, taking D Veniz. Side effect?

My wife was on Serlift 50 mg after second child birth (since 2008 Jan) , recently she had depression swing and I took to a doctor who prescribed Nexito 10. She did not respond ok for 5 days. Now since last 2 days she is on D Veniz 50 mg. Yesterday she was kind of fine and after a stressfull shopping session had a seizure of hands and legs for 3-5 min. Is this a sign of side effect. Please advice. Also theres impact on speech clarity as well.
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM!
Thanks for posting your query. I am happy to address your questions. D-Veniz (Desvenlafaxine) is prescribed to patients suffering from major depressive disorders. It is a SNRIs and works by targeting certain unbalanced brain chemicals and restoring the correct balance. Possible side effects may include dizziness, drowsiness, nausea, stomach upset, constipation, insomnia, loss of libido, loss of appetite, weight changes, increased perspiration. Will recommend you get her re-examined by your clinician as soon as possible if you notice mood changes and as reported seizures which are serious adverse effects. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor